# SDR ASAA2016041716431

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 8,290 hours, 2,699 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, ZONE TEMP LIGHT ILLUMINATED FOR THE CONTROL CABIN.  EXTINGUISHES ON RESET. ACFT GROUNDED. RAN CONTROL CABIN THROUGH TEMP RANGE MAX HOT-COLD AND ACCOMPLISHED BITE TEST, REF AMM 21-61-00.  NO FAULTS NOTED.
